Competition Day Agenda

The competition day agenda is available to give you an idea of the day's events. Directors, note that this is a general agenda and you will receive an official schedule of events in your Directors Booklet and when you check in at the TMC Competition. The official Preliminary schedule has your school's Preliminary warm-up and competition step off times.

Hosted by: Cedar Ridge HS Band Boosters

8:30 AMBox Office and GATES OPEN
9:15 AMPreliminary Competition Begins
10:15 AMBREAK (15 minutes)
10:30 AMPreliminary Competition Resumes
11:30 AMBREAK (15 minutes)
11:45 AMPreliminary Competition Resumes
12:30 PMBREAK - LUNCH (1 hour)
1:30 PMPreliminary Competition Resumes
3:00 PMBREAK (15 minutes)
3:15 PMPreliminary Competition Resumes
4:30 PMPreliminary Competition Ends
UT Arlington Exhibition Performance

4:45 PM

PRESENTATION OF AWARDS
All Competing Band Drum Majors
5:15 PMDinner Break
Stadium Cleared
6:45 PMBox Office and GATES OPEN
7:10 PMNational Anthem
Introduction of Judges
7:30 PMCedar Ridge in Exhibition
7:45 PMFirst Finalist Band Performance
9:00 PMBREAK (15 minutes)
9:15 PMFinals Competition Resumes
10:30 PMExhibition - Class Band (if applicable) or CRHS Drumline
10:45 PMFINALE - PRESENTATION OF AWARDS
Full Band Retreat
Published in: Schedules
Printable version